Q: Is it okay to take the suspension in excess doses?
A: Do not take the suspension in excess doses as it increases the risk of liver damage. Follow the dosage instructions given on your child's prescription carefully.
Q: What are the components of the formulation?
A: The suspension contains paracetamol as the primary therapeutic ingredient. Other ingredients in the formulation include ethanol, xantham gum, magnesium aluminium silicate, saccharin sodium, sodium benzoate, etc.
Q: Can I take the suspension for one day after the expiry date?
A: Do not take the medicine after it has crossed the expiry date.
Q: Can I give the suspension to my child if he is allergic to ibuprofen?
A: Inform your doctor about all the allergic reactions your child has before taking the paracetamol suspension.
Q: Do I need to give paracetamol tablets along with this medicine to my child?
A: You should not administer other paracetamol medicines while taking the paracetamol suspension unless prescribed by your doctor.
Q: Is it safe for my child to play outdoor games after taking the suspension?
A: The suspension will typically not affect your child's mental or physical ability to play. Therefore, it is safe for your child to play after taking the suspension.